Journal: Computability

Volume 6, Issue 4

307 -- 318Alexei Miasnikov, Paul Schupp. Computational complexity and the conjugacy problem
319 -- 331Emanuele Frittaion, Ludovic Patey. Coloring the rationals in reverse mathematics
333 -- 363Arthur Milchior. Undecidability of satisfiability of expansions of FO[<] over words with a FO[+]-definable set
365 -- 389Francis Adams, Douglas Cenzer. Computability and categoricity of weakly ultrahomogeneous structures
391 -- 408Timothy H. McNicholl. Computable copies of ℓp